Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How should tetralysal be consumed?

hi Doctor! well...MY health problem is that i have bad acnes..i visited the doctor yesterday and he prescribed to me some medicines ,one of which is Tetralysal ,,,,the problem i that i dnt know whether to eat the whole pill since it is covered with a plastic cover ????????
Fri, 6 Sep 2019
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,

Pills covered with a plastic cover are called capsules and they are swallowed as they are. You do not chew on them. You just swallow them with water.
Tetralysal should be taken with a glass of water to help it go down to the stomach.

I hope this answers your query.
I remain at your disposal in case further medical assistance is needed.

Regards,
Dr. Antoneta Zotaj
General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I was prescribed Tetralysal 300 mg for my acne and I m rather scaref taking it after hearing about all of the side affects and how long it take for it to work. Is it worth taking? My real question is am I allowed to consume alcohol while on the medication? Can I drink one night and skip a dose?

doctor1 MD

i am 17 years old 5 foot 9 and weigh 8.5 stones hi, i am taking tetralysal 300 acne tablets and i have been on them for 8 months and they are not working. i recently went to my derm and she said i should take 2 but i have side effects such as visual disturbance and she said it was ine. also will 2 tablets be dangerous and how long till i recover from acne. also i take duac cream gel

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may increase the redness and dryness in my skin. I have very few spots, and my biggest problem is the flushing... Please, can You give me some advice?

Recent questions on  Acne vulgaris

doctor1 MD

hi, I feel my skin is getting discoloured... as in there are some white patches, and spots. have seen couple of dermatologist have checked me under woods s lamp and i have been told that i am not coming up with vitiligo and all this is happening because i have very dry skin and also my B12 is low. Is that correct. I have started taking supplements .... is it curable. Will my skin look the same like before. Also i have been told that I have IGH, is there any remedy to get rid of those tiny white spots. Also two days back, my foreheads filled with acne like scars which i never had before, Doctor has suggested Flutivate... is it because of some allergy.. or can it be anetoderma.

doctor1 MD

hi Doctor! well...MY health problem is that i have bad acnes..i visited the doctor yesterday and he prescribed to me some medicines ,one of which is Tetralysal ,,,,the problem i that i dnt know whether to eat the whole pill since it is covered with a plastic cover ????????

doctor1 MD

I get dime size rashes on my face and neck that resemble ringworm, but it is not. I have had it tested, spend a lot of $$ on creams and have no idea what it is. It is itchy, flaky, and usually clears up some with some acne cream. I would love to know what this could be!

doctor1 MD

I have developed a dark area of melasma on my Glabella. I have not been on birth control in five years, have never been pregnant, stay out of sun, wear SPF 45 everyday. I have been on spironolactne 150 mg qd for three years for acne. I started wondering if it could be due to the spiro? Thought? Emily

doctor1 MD

acne prone skin but very mild.

doctor1 MD

my face has been this way for the past 3 months what is wrong with my face can someone please help me

doctor1 MD

Hello sir; I had a kidney stone pain around 5 weeks ago so i got a pain killer injection the concern i have is that i am confused whether the staff at clinic used a used a new syringe or not as the clinic was not a very big clinic and i went there...